Opuscula Mathematica
Opuscula Math. 32, no. 1 (), 21-29
http://dx.doi.org/10.7494/OpMath.2012.32.1.21
Opuscula Mathematica

Compactly supported multi-wavelets


Abstract. In this paper we show some construction of compactly supported multi-wavelets in \(L^2(\mathbb{R}^d)\), \(d \geq 2\) which is based on the one-dimensional case, when \(d=1\). We also demonstrate that some methods, which are useful in the construction of wavelets with a compact support at \(d=1\), can be adapted to higher-dimensional cases if \(A \in M_{d \times d}(\mathbb{Z})\) is an expansive matrix of a special form.
Keywords: compactly supported multi-wavelet, compactly supported scaling function, multiresolution analysis, expansive matrix.
Mathematics Subject Classification: 42C40.
Cite this article as:
Wojciech Banaś, Compactly supported multi-wavelets, Opuscula Math. 32, no. 1 (2012), 21-29, http://dx.doi.org/10.7494/OpMath.2012.32.1.21
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.